# SDR REXA2024102901157

- Difficulty date: February 1, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: CC670126018
- Condition: Chafed
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B SLAT HAS 2 AREAS OF CHAFFING ON AFT SIDE BY TELESCOPPING ANTI ICE DUCT. REPAIRED IAW  ENDEAVOR AIR EA CRJ957-15996 REV IR DATE 1/16/2024 .
